# SDR DL72S953100

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489DA
- Make and model: Boeing 727232
- Aircraft serial: 21019
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631326
- Condition: Damaged
- Location: Nr 4 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FOREFLAP WAS FOUND WITH A TEMPORARY REPAIR ON THE LEADING EDGE 47 INCHES FROM OUTBOARD END.  THE DOUBLER WAS REMOVED AND LEADING EDGE REPAIRED PER SRM 57-50-4.
